| Model Number |
TCF-560 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported that her left-side device "ruptured and now 'i have silicone coming out of my body'." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient later reported right side, "there was no rupture found during the explant surgery," "a capsular contracture, baker grade unknown and implant removal from textured to smooth due to the concerns of the product and breast implant illness," ¿had a stroke a few weeks after they got the implants¿, and ¿breast cancer survivor¿.The events of "breast implant illness," "stroke," and "¿breast cancer survivor¿ have been deemed not device related.Device has been explanted.